Free Access
Issue
ESAIM: PS
Volume 5, 2001
Page(s) 261 - 297
DOI https://doi.org/10.1051/ps:2001112
Published online 15 August 2002
  1. P. Baldi, Exact asymptotics for the probability of exit from a domain and applications to simulation. Ann. Probab. 23 (1995) 1644-1670. [CrossRef] [MathSciNet] [Google Scholar]
  2. P. Baldi, L. Caramellino and M.G. Iovino, Pricing complex barrier options with general features using sharp large deviation estimates, edited by Niederreiter, Harald et al., Monte-Carlo and quasi-Monte-Carlo methods 1998, in Proc. of a conference held at the Claremont Graduate University. Claremont, CA, USA, June 22-26, 1998. Springer, Berlin (2000) 149-162. [Google Scholar]
  3. V. Bally and D. Talay, The law of the Euler scheme for stochastic differential equations: I. Convergence rate of the distribution function. Probab. Theory Related Fields 104-1 (1996) 43-60. [CrossRef] [MathSciNet] [Google Scholar]
  4. M. Bossy, E. Gobet and D. Talay, Computation of the invariant law of a reflected diffusion process (in preparation). [Google Scholar]
  5. P. Cattiaux, Hypoellipticité et hypoellipticité partielle pour les diffusions avec une condition frontière. Ann. Inst. H. Poincaré Probab. Statist. 22 (1986) 67-112. [MathSciNet] [Google Scholar]
  6. P. Cattiaux, Régularité au bord pour les densités et les densités conditionnelles d'une diffusion réfléchie hypoelliptique. Stochastics 20 (1987) 309-340. [MathSciNet] [Google Scholar]
  7. C. Constantini, B. Pacchiarotti and F. Sartoretto, Numerical approximation for functionnals of reflecting diffusion processes. SIAM J. Appl. Math. 58 (1998) 73-102. [CrossRef] [MathSciNet] [Google Scholar]
  8. O. Faugeras, F. Clément, R. Deriche, R. Keriven, T. Papadopoulo, J. Roberts, T. Viéville, F. Devernay, J. Gomes, G. Hermosillo, P. Kornprobst and D. Lingrand, The inverse EEG and MEG problems: The adjoint state approach. I. The continuous case. Rapport de recherche INRIA No. 3673 (1999). [Google Scholar]
  9. M. Freidlin, Functional integration and partial differential equations. Ann. of Math. Stud. Princeton University Press (1985). [Google Scholar]
  10. D. Gilbarg and N.S. Trudinger, Elliptic partial differential equations of second order. Springer Verlag (1977). [Google Scholar]
  11. E. Gobet, Schémas d'Euler pour diffusion tuée. Application aux options barrière, Ph.D. Thesis. Université Denis Diderot Paris 7 (1998). [Google Scholar]
  12. E. Gobet, Euler schemes for the weak approximation of killed diffusion. Stochastic Process. Appl. 87 (2000) 167-197. [CrossRef] [MathSciNet] [Google Scholar]
  13. E. Gobet, Efficient schemes for the weak approximation of reflected diffusions. Monte Carlo Methods Appl. 7 (2001) 193-202. Monte Carlo and probabilistic methods for partial differential equations. Monte Carlo (2000). [CrossRef] [MathSciNet] [Google Scholar]
  14. E. Hausenblas, A numerical scheme using excursion theory for simulating stochastic differential equations with reflection and local time at a boundary. Monte Carlo Methods Appl. 6 (2000) 81-103. [CrossRef] [MathSciNet] [Google Scholar]
  15. S. Kanagawa and Y. Saisho, Strong approximation of reflecting Brownian motion using penalty method and its application to computer simulation. Monte Carlo Methods Appl. 6 (2000) 105-114. [CrossRef] [MathSciNet] [Google Scholar]
  16. S. Kusuoka and D. Stroock, Applications of the Malliavin calculus I, edited by K. Itô, Stochastic Analysis, in Proc. Taniguchi Internatl. Symp. Katata and Kyoto 1982. Kinokuniya, Tokyo (1984) 271-306. [Google Scholar]
  17. O.A. Ladyzenskaja, V.A. Solonnikov and N.N. Ural'ceva, Linear and quasi-linear equations of parabolic type. Amer. Math. Soc., Providence, Transl. Math. Monogr. 23 (1968). [Google Scholar]
  18. D. Lépingle, Un schéma d'Euler pour équations différentielles stochastiques réfléchies. C. R. Acad. Sci. Paris Sér. I Math. 316 (1993) 601-605. [Google Scholar]
  19. D. Lépingle, Euler scheme for reflected stochastic differential equations. Math. Comput. Simulation 38 (1995) 119-126. [CrossRef] [MathSciNet] [Google Scholar]
  20. P.L. Lions and A.S. Sznitman, Stochastic differential equations with reflecting boundary conditions. Comm. Pure Appl. Math. 37 (1984) 511-537. [NASA ADS] [CrossRef] [EDP Sciences] [MathSciNet] [PubMed] [Google Scholar]
  21. Y. Liu, Numerical approaches to reflected diffusion processes. Technical Report (1993). [Google Scholar]
  22. J.L. Menaldi, Stochastic variational inequality for reflected diffusion. Indiana Univ. Math. J. 32 (1983) 733-744. [CrossRef] [MathSciNet] [Google Scholar]
  23. G.N. Milshtein, Application of the numerical integration of stochastic equations for the solution of boundary value problems with Neumann boundary conditions. Theory Probab. Appl. 41 (1996) 170-177. [Google Scholar]
  24. C. Miranda, Partial differential equations of elliptic type. Springer, New York (1970). [Google Scholar]
  25. E. Pardoux and R.J. Williams, Symmetric reflected diffusions. Ann. Inst. H. Poincaré Probab. Statist. 30 (1994) 13-62. [MathSciNet] [Google Scholar]
  26. R. Pettersson, Approximations for stochastic differential equations with reflecting convex boundaries. Stochastic Process. Appl. 59 (1995) 295-308. [CrossRef] [MathSciNet] [Google Scholar]
  27. R. Pettersson, Penalization schemes for reflecting stochastic differential equations. Bernoulli 3 (1997) 403-414. [CrossRef] [MathSciNet] [Google Scholar]
  28. D. Revuz and M. Yor, Continuous martingales and Brownian motion, 2nd Ed. Springer, Berlin, Grundlehren Math. Wiss. 293 (1994). [Google Scholar]
  29. Y. Saisho, Stochastic differential equations for multi-dimensional domain with reflecting boundary. Probab. Theory Related Fields 74 (1987) 455-477. [CrossRef] [MathSciNet] [Google Scholar]
  30. J. Serrin, The problem of Dirichlet for quasilinear elliptic differential equations with many independent variables. Philos. Trans. Roy. Soc. London Ser. A 264 (1969) 413-496. [CrossRef] [MathSciNet] [Google Scholar]
  31. L. Slominski, On approximation of solutions of multidimensional SDEs with reflecting boundary conditions. Stochastic Process. Appl. 50 (1994) 197-219. [CrossRef] [MathSciNet] [Google Scholar]
  32. D. Talay and L. Tubaro, Expansion of the global error for numerical schemes solving stochastic differential equations. Stochastic Anal. Appl. 8-4 (1990) 94-120. [Google Scholar]
  33. R.J. Williams, Semimartingale reflecting Brownian motions in the orthant, Stochastic networks. Springer, New York (1995) 125-137. [Google Scholar]

Current usage metrics show cumulative count of Article Views (full-text article views including HTML views, PDF and ePub downloads, according to the available data) and Abstracts Views on Vision4Press platform.

Data correspond to usage on the plateform after 2015. The current usage metrics is available 48-96 hours after online publication and is updated daily on week days.

Initial download of the metrics may take a while.